Deliver to Trinidad and Tobago
IFor best experience Get the App
High potency non-aspirin pain and fever relief. Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. 50 packets, each packet contains 2 pills.
Trustpilot
1 month ago
1 day ago